I know diarrhea is defined as three cases of loose to watery stool. Lately Ive come down with a common cold and so have been drinking lots of fluids, just water. I take my pills in the morning--around 6:45, one time at 7 and sometimes around 6:20-6:35 AM--in that time frame. I've never consciously missed a pill. My question is that, last night, I'm not sure what time exactly, past 8:30 PM. I had a case of loose stool. It wasn't watery at all, just looser than normal. The same situation happened this morning, right before I took my pill though.
Would I have to take any extra precautions? Im not sure this is even diarrhea, it may be due to my increase in fluid intake but I want to be on the safe side and consult the experts
Posts: 57 | Registered: Oct 2011
| IP: Logged |
Loose stools are not the same as diarrhea. Too, if you take your pill int he mornign and have experienced those loose stools late in the evening, you do not need to worry anyway, as the pill would be long absorbed by then.
-------------------- -joey Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 8424 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.